The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 22, Issue 1, 2006
Metadata
 

Completeness in $L^1 (\mathbb R)$ of discrete translates
Joaquim Bruna, Alexander Olevskii and Alexander Ulanovskii
pp. 1–16
Abstract | Full-Text PDF (177 KB) | Metadata

Random walks on graphs with volume and time doubling
András Telcs
pp. 17–54
Abstract | Full-Text PDF (283 KB) | Metadata

Asymptotics of the integrated density of states for periodic elliptic pseudo-differential operators in dimension one
Alexander V. Sobolev
pp. 55–92
Abstract | Full-Text PDF (324 KB) | Metadata

An extension of the Krein-Šmulian Theorem
Antonio S. Granero
pp. 93–110
Abstract | Full-Text PDF (213 KB) | Metadata

Super and ultracontractive bounds for doubly nonlinear evolution equations
Matteo Bonforte and Gabriele Grillo
pp. 111–129
Abstract | Full-Text PDF (178 KB) | Metadata

Wavelets on Fractals
Dorin E. Dutkay and Palle E.T. Jorgensen
pp. 131–180
Abstract | Full-Text PDF (365 KB) | Metadata

The Poisson’s problem for the Laplacian with Robin boundary condition in non-smooth domains
Loredana Lanzani and Osvaldo Méndez
pp. 181–204
Abstract | Full-Text PDF (226 KB) | Metadata

Quasiconformal dimensions of self-similar fractals
Jeremy T. Tyson and Jang-Mei Wu
pp. 205–258
Abstract | Full-Text PDF (1031 KB) | Metadata

SAK Principle for a class of Grushin-type operators
Lidia Maniccia and Marco Mughetti
pp. 259–286
Abstract | Full-Text PDF (266 KB) | Metadata

On Clifford’s theorem for rank-3 bundles
Christoph Scheven and Peter E. Newstead
pp. 287–304
Abstract | Full-Text PDF (167 KB) | Metadata

Compact embeddings of Brézis-Wainger type
Fernando Cobos, Thomas Kühn and Tomas Schonbek
pp. 305–322
Abstract | Full-Text PDF (198 KB) | Metadata

Oscillations of Hecke eigenvalues at shifted primes
Liangyi Zhao
pp. 323–337
Abstract | Full-Text PDF (161 KB) | Metadata

Point fixe d’une application non contractante
Pierre Gilles Lemarié-Rieusset
pp. 339–356
Abstract | Full-Text PDF (184 KB) | Metadata

On Hilbert modular forms modulo $p$: explicit ring structure
Shoyu Nagaoka
pp. 357–368
Abstract | Full-Text PDF (150 KB) | Metadata